Aa
Aa
A
A
A
Close
Avatar universal

On day 6 of Hydrocodone withdrawal/Detox...

So I finally decided to do this. After 10 years of taking these horrible things I wanted to call it quits for myself, my daughter and my wife.

I’m actually doing somewhat okay... but my biggest issues are the “yellowish” diahrea that doesn’t seem to want to go away. It makes me feel like I have to go to the bathroom all the time with small stomach aches.

And now today I have a sore throat to boot with everything.

Is this stuff you guys have experienced in the past? I’m struggling bad with the diahrea. I keep thinking something more serious is wrong with me but I’m sure that’s the anxiety of all this.

Thanks again and reading all these posts alone has been motivation in itself for me. Day by day. Sometimes minute by minute but I will do this.
5 Responses
Avatar universal
Hello. I can tell you this is most definitely normal. I was hooked on heroin for awhile. I had all the flue like symptoms. Actually I felt worse than all the flues I’ve had. This is a term called Dope Sick. You’re going to have diarrhea and all that good stuff to come along with it, however the good news is that you aren’t going to die. It may feel like it but It goes away with time. Make sure you eat healthy, take vitamins, drink plenty of fluids and try to get proper rest. It is Hell as I’ve been there before. Next time I would recommend to slowly taper off them, because it will save you from a lot of those feelings and symptoms. Dope free for 3 years now!
3197167 tn?1348968606
Welcome to the forum and a HUGE congratulations on your decision to free yourself!
The diarrhea is VERY common and you can use Imodium or Pepto Bismol to help with that.  Be sure to drink LOTS of water!  Another thing you can use is little packets of Emergen-C.  They will give you much needed nutrients as well as electrolytes.  Should help your sore throat too.
Reading posts both old and new will answer a lot of questions you may  have as well as being great encouragement to you.  Glad you are already on Day 6!  The first week is usually the absolute worst...and then it's an up and down progression from there.  Be sure to get a little exercise even if it's just a short walk.  Water and exercise speed the detox process along.

You're right, one day and then another day....and sometimes minutes.  You've got a good attitude which will take you far!
495284 tn?1333894042
COMMUNITY LEADER
Congrats on taking back your life!!

Our bowels take quite a beating during wd's.  It takes awhile before that seems to straighten out but it does so hang tight.  Try and look at this way, you are getting rid of the toxins in your body and try to stay away from dairy for a bit as that can cause more diarrhea.  Our immune system takes a beating also.  You may find yourself picking up all kinds of bugs but that also gets better with time.  You are doing something really great for you so keep it going~
Avatar universal
You are just getting better... embrace it and let it run its course...
Avatar universal
Well as an update im still going strong! Have not slipped up. MENTALLY I am feeling much much better actually, now 9 days in.

But the stomach issues are still 100% strong. It sucks. I feel like I’m going to the bathroom 6 times a day and always have small cramps. I’m
Really hoping this stuff stops soon... as soon as it does I think I will be feeling GREAT!

I’m still committed that this is the best decision I’ve ever made and I’m riding such a natural high right now. Thank you for all the responses and support.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.